# SDR ASAA2015020310531

- Difficulty date: February 3, 2015
- Submitted: February 5, 2015
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737490
- Aircraft serial: 35184
- Aircraft time: 30,371 hours, 9,489 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 3989084
- Part serial: 7737
- Condition: Malfunctioned
- Location: Rt A/C Pack
- Part time: 36,530 hours, 11,880 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT, ILLUMINATES WITH RECALL, GOES OUT WHEN RESETTING.  ACFT GROUNDED.  REPLACED RT PACK TEMP VALVE IAW AMM 21-51-10 OPS CHECKED & LEAK CHECKED GOOD.
